# SDR ASOA2015082013714

- Difficulty date: August 20, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 32,814 hours, 28,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK CRACKED AT WS 148.019 AT AFT SPAR.  COMPLIED WITH EC/TC REO 601R-57-21-130 AND GREO 601R-57-21-130, REV K DATED 11/27/2013.  COMPLIED WITH EC/TC REO 601R-57-21-131, REV B DATED 11-28-2013 AS WRITTEN.
